I don't have a question, I just want to post this info for all the people on this forum who are addicted to Lortab (or Vicodin or other forms of hydrocodone or codeine). People who are addicted to these drugs need to know that if they want to break the addiction, they should NOT stop cold turkey. Withdrawal symptoms can be horrible and include flu-like symptoms, severe muscle cramps, severe headaches, severe irritability, sleeplessness and in really bad cases, seizures. If you want to quit these drugs, you MUST taper off. I know this because a family member was addicted. She tried quitting cold turkey several times and ended up going back to the drugs because the side effects of withdrawal are so severe they tend to make you take the drug again to get relief. The best way to quit these drugs is to taper off. If you take Lortab 3 times a day, cut it down to 2 for a week, then once a day for a week. Then try taking one every other day for a week, then skip 2 days, then skip 3 and so on. Each dose reduction should be for about a week, though some people can reduce the dosage every 3-4 days and still taper without side effects. It depends on how much you've been on and for how long. You should be able to be off the drug completely within about 6 weeks without the side effects of withdrawal and without cravings. If you still need help after that, consider a rehab facility that will control dosages for you during withdrawal. Sudden withdrawal from any nervous system drug (antidepressants, anti-anxiety meds, etc.) can also cause these problems. Always try to wean off slowly. Much better results in the long run and less chance of relapse. My relative tapered off and has never used again.